# SDR USAA2011040491322

- Difficulty date: March 16, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON RIGHT PYLON SKIN AT ACCESS PANEL CUTOUT 5828R UPPER CORNER.  REPAIRED RIGHT PYLON SKIN AT ACCESS PANEL CUTOUT 5828R UPPER CORNER IAW TYPICAL REPAIR B737-5430-10-0054.
